# SDR HEEA064721

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: M/R Servo
- Part time: 18,174 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC LEAKING AT SERVO VALVE WITH ZERO PRESSURE AND BOOT DETERIORATED.
